Hilbert Modules And Their Representation.
Revista colombiana de matematicas, Tome 13 (1979), pp. 1-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hilbert module over a C*-algebra, Cauchy-Schwartz inequality, representation theorem, bounded global sections in a canonical field of Hilbert modules, maximal ideal space
@article{RCM_1979__13_181674,
author = {Alonso Takahashi},
title = {Hilbert {Modules} {And} {Their} {Representation.}},
journal = {Revista colombiana de matematicas},
pages = {1--38},
year = {1979},
volume = {13},
zbl = {0463.46042},
url = {http://geodesic.mathdoc.fr/item/RCM_1979__13_181674/}
}
Alonso Takahashi. Hilbert Modules And Their Representation.. Revista colombiana de matematicas, Tome 13 (1979), pp. 1-38. http://geodesic.mathdoc.fr/item/RCM_1979__13_181674/